# SDR CA970715018

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Rear Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CABLE VIBRATING ON REAR WING STRUT CAUSES WEAR ON BOTH THE AILERON CABLE AND THE STRUT.  SUBMITTER STATES THAT THE OLDER WOODEN SUPPORTS DID NOT EXPERIENCE THIS PROBLEM.  IT ONLY OCCURRED WITH THE NEW PLASTIC SUPPORTS.
